# SDR 96ZZZX975

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N1611W
- Make and model: Hughes 369E
- Aircraft serial: 0319E
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Debonded
- Location: M/R
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION STRIP WAS FOUND DEBONDED, BOTTOM AREA OF 1 INCH BY 19 INCHES.  BLADE SENT TO RBI FOR REPAIR.  REFERENCE:  OPERATOR CONTROL NR MLTA960205.
